RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 30, Issue 3  


Durfee Squares in Compositions
M. Archibald, A. Blecher, Ch. Brennan, A. Knopfmacher, T. Mansour
3
On the relationship between the parameters characterizing nonlinearity and non-homomorphy of vector spaces transformations
D. A. Burov
14
Reduced critical Bellman-Harris branching processes for small populations
V. A. Vatutin, W. Hong, Ya. Ji
25
Periodic properties of automata functions with stack memory
I. E. Ivanov
40
Repetitions of chains in a $q$-ary tree with random marks on vertices
V. I. Kruglov
48
Visual space geometry derived from occlusion axioms. II. Problems of Burnside type in discrete geometry
L. V. Kuz'min
68
On the affine classification of permutations on the space $GF(2)^3$
F. M. Malyshev
77
Limit distributions of the maximum distance to the nearest neighbor
O. P. Orlov
88
Short single tests for logic networks under arbitrary stuck-at faults at outputs of gates
K. A. Popkov
99
Asymptotics for the logarithm of the number of $k$-free solutions sets in abelian group
A. A. Sapozhenko, V. G. Sargsyan
117
On weakly positive predicates over finite set
S. N. Selezneva
127
Regularly Varying Multiple Power Series and it's Distributions
A. L. Yakymiv
141
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018